# SDR SWIA200211721

- Difficulty date: December 12, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,132 hours, 20,324 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ROTATION FITTING HAS CORROSION.  FOUND DURING C-CHECK INSPECTION.  ANTI-ROTATION FITTING REPLACED IAW SB 601R-55-007.  P/N:  600-21073-7.
